# SDR YENA2025042400426

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 01650
- Aircraft time: 78,810 hours, 29,999 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR TIE LOC. AT LEVEL FR. 65 AND STRG 43R TO STRG 44 FLOOR STRUCTURE AREA IN AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1389929 TASKCARD: NR-00021) REF AEROMAN WO 2025-134/1, NR 2025 - 237264, REMOVED AND REPLACED CLIP (SHEAR TIE) AND FASTENERS LOC. AT LEVEL FR. 65 AND STRG 43R TO STRG 44  FLOOR STRUCTURE AREA IN AFT CARGO COMPARTMENT.I.A.W A320 SRM 51-42-11 AND DWG D53480054, FORM MX220 NO REQUIRED DUE TO JOB CARD IS ADDITIONAL. THIS PART IS CONSIDERED PRIMARY STRUCTURE. IAW A320 SRM 51-11-12.
